# SDR A6WA201441850

- Difficulty date: August 5, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 29,881 hours, 28,054 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ANTI-SKID OTBD CAUTION MSG ON TAKEOFF AT 120 KNOTS.  INSPECTED ANTI-SKID HARNESS & CONNECTIONS, NO DEFECTS NOTED.  PERFORMED FUNCTION TEST OF ANTI-SKID SYS IAW AMM 32-44-00 NOM, OPERATIONS CHECKED GOOD.
